MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3023-53
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Mechanical Problem (1384); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during preventative maintenance by getinge field service engineer, the cs300 intra-aortic balloon pump (iabp) unit's shuttle purge failed and had low pressure.There was no patient involvement.
 
Event or Problem Description
Na.
 
Additional Manufacturer Narrative
Updated fields - b4, d8, d9, g1 (contact person ¿ mfg site), g3, g6, h2, h3, h6 (type of investigation, investigation findings, component codes, investigation conclusion), h11.Corrected field- d4 (udi).A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse the in-house biomed replaced fuse, pcb motor controller, power supply charger, pressure transducer, pneumatic component to resolve the errors.Ran all the tests in accordance with the manufacturer's specifications.All tests are within range updates.Fat evaluation-the following investigation was performed by technician of the maquet failure analysis and testing dept.(fat)- vacuum fitting, pressure transducer, absolute fuse, 10a, pcb, motor controller, pwr sply/chrgr w/o ext dc inpt, pwr sply/chrgr w/o ext dc inpt.These parts were received with a reported unit failure message of recovery time is too high, purge fail(autofill) and power issue.The failure analysis and testing dept.Performed a visual inspection of all parts received and following parts looks to be in good condition-pressure transducer, absolute, fuse, 10a, pcb, motor controller, pwr sply/chrgr w/o ext dc inpt.The following parts were not in good condition for investigation-vacuum fitting (verified broken).This probably cause of high recovery time and purge fail(autofill).Fuse, 10a (checked and verified the fuse was blown/open).Pwr sply/chrgr w/o ext dc inpt (checked and verified the battery fuse (30a) was blown/open) and found dusty inside of power supply.Due to battery fuse (30a) blown of power supply, the fat dept.Cannot investigate the power supply further, the further investigation causing harm to the cs300 test fixture.Installed the following parts into the cs300 test fixture and tested to the factory specifications per the cs300 service manual.-pressure transducer, absolute pcb, motor controller, pwr sply/chrgr w/o ext dc inpt.The failure analysis and testing dept.Could not verify the failure message of recovery time high, purge fail(autofill) and power issue for following parts.Both parts passed testing-pressure transducer, absolute, pcb, motor controller.The failure analysis and testing dept.Verified the failure message of power issue for following part.Unit was not turned on.Power supply failed testing-pwr sply/chrgr w/o ext dc inpt.Retaining following parts in the fat dept.As per procedure-vacuum fitting, pressure transducer, absolute, fuse, 10a.Sending following parts to the supplier for further analysis as per procedure-pcb, motor controller, pwr sply/chrgr w/o ext dc inpt.Parts no longer able to be tested by the supplier.Retaining the part in the failure analysis and testing department per procedure number.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,DOM
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key17783064
Report Number2249723-2023-04128
Device Sequence Number5838476
Product Code DSP
UDI-Device Identifier10607567108704
UDI-Public(01)10607567108704
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-UC-3023-53
Device Catalogue Number0998-UC-3023-53
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2023
Supplement Date Received by Manufacturer02/21/2025
Initial Report FDA Received Date09/20/2023
Supplement Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown